Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/4845
Title: Решение линейных неоднородных уравнений типа Эйлера с правосторонними дробными производными
Authors: Килбас, А. А.
Жуковская, Н. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: May-2009
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. - 2009. - N 2. - С. 98-103.
Abstract: Linear non-homogeneous differential equations with a finite number of the Riemann – Liouville right-hand sided fractional derivatives, being analogues of Euler-type ordinary differential equations, are investigated. Using the direct and inverse Mellin transforms and the residue theory, partial solutions of the considered equations are established in terms of the generalized hypergeometric function and of the Euler psi-function. = Исследуются линейные неоднородные дифференциальные уравнения с конечным числом левосторонних дробных производных Римана – Лиувилля, являющиеся аналогами обыкновенных дифференциальных уравнений Эйлера. Применяя прямое и обратное преобразования Меллина и используя теорию вычетов, устанавливаются частные решения в замкнутой форме рассматриваемых уравнений в терминах обобщенных гипергеометрических функций и пси-функции Эйлера.
URI: http://elib.bsu.by/handle/123456789/4845
ISSN: 0321-0367
Appears in Collections:2009, №2 (май)

Files in This Item:
File Description SizeFormat 
23 КИЛБАС,.pdf387,98 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.